MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. 4.5MM FLEXTEND PEDIATRIC STANDARD STRAIGHT TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. 4.5MM FLEXTEND PEDIATRIC STANDARD STRAIGHT TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFS45
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that the cuff of a smiths medical tracheostomy was not inflating.

Brand Name
4.5MM FLEXTEND PEDIATRIC STANDARD STRAIGHT TRACH TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8327867
Report Number3012307300-2019-00689
Device Sequence Number19279962
Product Code JOH
UDI-Device Identifier10351688518637
UDI-Public10351688518637
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/07/2023
Device Catalogue Number67PFS45
Device Lot Number3683532
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Initial Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1